Codral PE Cold&Flu Cough 24 Capsules provides effective 24-hour temporary relief from cough and the symptoms of cold and flu. The daytime formula temporary relieves cough and the symptoms of cold and flu without causing drowsiness. The nightime capsules temporarily relieves cough and the symptoms of cold and flu to let you get a good night sleep.
Adults and children 12 years and over: Day Dosage: Take one or two GREEN capsules in the morning, at midday and in the afternoon as required. Night Dosage: Take one or two RED capsules at bedtime as required. Each dose should be taken at least 4-6 hours apart. Do not exceed four doses in.
Each day tablet contains: Paracetamol 500mg, Pseudoephedrine Hydrochloride 30mg, Dextromethorphan hydrobromide 10mg Also contains Lactose & Gluten. Each night tablet contains: Paracetamol 500mg, extromethorphan hydrobromide 10mg, Chlorpheniramine male.